# SDR CALA2019011300084

- Difficulty date: January 11, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480082200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 9815686, FR68 AT SILL FLOOR LEVEL ATTACHMNENT HAS CORROSION AROUND NUTPLATE. CUT-OUT CORRODED AREA AROUND FR68 NUT PLATE AND INSTALLED REPAIR FITTING IAW SRM 53-41-12-300-002 . INSP REQUIREMENT ARE 24,000 FC (FH NOT RELEVANT) WITH INTERVALS OF 24,000 FC (FH NOT RELEVANT) IAW SRI 53-41-12-205-003 TABLE 1. PLEASE SEE SRM INTRODUCTION NOTE 2 FOR REPAIR EMBODIMENT FOR AIRCRAFT THAT HAVE ALREADY EXCEEDED THE THRESHOLD FOR INSP AT THE TIME OF DAMAGE OR REPAIR. DIP APPRO.
